CSpace
On the eigenvalues of the saddle point matrices discretized from Navier-Stokes equations
Huang, Na1,2; Ma, Chang-Feng1
2018-09-01
Source PublicationNUMERICAL ALGORITHMS
ISSN1017-1398
Volume79Issue:1Pages:41-64
AbstractIn this paper, we study the spectral distributions of the saddle point matrices arising from the discretization and linearization of the Navier-Stokes equations, where the (1,1) block is nonsymmetric positive definite. In this paper, we derive the lower and upper bounds of the real and imaginary parts of all the eigenvalues of the saddle point matrices. We then propose a new class of block triangle preconditioners for solving the saddle point problems, and analyze the spectral properties of the preconditioned systems. Some numerical experiments with the preconditioned restarted generalized minimal residual method are reported to demonstrate the effectiveness and feasibility of these block triangle preconditioners.
KeywordNavier-Stokes equations Saddle point problem Spectral estimates Preconditioner Nonsymmetric
DOI10.1007/s11075-017-0427-5
Language英语
Funding ProjectNational Postdoctoral Program for Innovative Talents[BX201600182] ; China Postdoctoral Science Foundation[2016M600141] ; Fujian Natural Science Foundation[2016J01005] ; Fujian Natural Science Foundation[2015J01578]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000442612400003
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31117
Collection中国科学院数学与系统科学研究院
Affiliation1.Fujian Normal Univ, Fujian Key Lab Math Anal & Applicat, Coll Math & Informat, Fuzhou 350117, Fujian, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, LSEC, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Huang, Na,Ma, Chang-Feng. On the eigenvalues of the saddle point matrices discretized from Navier-Stokes equations[J]. NUMERICAL ALGORITHMS,2018,79(1):41-64.
APA Huang, Na,&Ma, Chang-Feng.(2018).On the eigenvalues of the saddle point matrices discretized from Navier-Stokes equations.NUMERICAL ALGORITHMS,79(1),41-64.
MLA Huang, Na,et al."On the eigenvalues of the saddle point matrices discretized from Navier-Stokes equations".NUMERICAL ALGORITHMS 79.1(2018):41-64.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Na]'s Articles
[Ma, Chang-Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Na]'s Articles
[Ma, Chang-Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Na]'s Articles
[Ma, Chang-Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.